# SDR CALA2019061400951

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A120025
- Condition: Damaged
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STA 727A RBL 15 BETWEEN STR 25 R AND 26 R ELONGATED HOLE WHERE SIDE PANEL ATTACHES. FRAME REPAIRED AS REF ECRA 5310-07631 SEE FLEETCYCLE L/P 9672868 FOR WORK PERFORMED. VERFIED ACCOMPLISHMENT OF FRAME REPAIR REF. EC/RA 5310-07631
